RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 42, Issue 2, Pages 288–297 (Mi mz4984)  

This article is cited in 1 scientific paper (total in 1 paper)

Certain properties of two-valued measures and the conditions of universal integrability

E. G. Belov, A. G. Chentsov


Full text: PDF file (819 kB)

English version:
Mathematical Notes, 1987, 42:2, 661–665

Bibliographic databases:

UDC: 517.987
Received: 21.05.1986

Citation: E. G. Belov, A. G. Chentsov, “Certain properties of two-valued measures and the conditions of universal integrability”, Mat. Zametki, 42:2 (1987), 288–297; Math. Notes, 42:2 (1987), 661–665

Citation in format AMSBIB
\Bibitem{BelChe87}
\by E.~G.~Belov, A.~G.~Chentsov
\paper Certain properties of two-valued measures and the conditions of universal integrability
\jour Mat. Zametki
\yr 1987
\vol 42
\issue 2
\pages 288--297
\mathnet{http://mi.mathnet.ru/mz4984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=915117}
\zmath{https://zbmath.org/?q=an:0644.28005}
\transl
\jour Math. Notes
\yr 1987
\vol 42
\issue 2
\pages 661--665
\crossref{https://doi.org/10.1007/BF01240457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N113800031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4984
  • http://mi.mathnet.ru/eng/mz/v42/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Construction of limiting process operations using ultrafilters of measurable spaces”, Autom. Remote Control, 68:11 (2007), 2083–2096  mathnet  crossref  mathscinet  zmath  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019